31 GEN 2006

OECD: "The future digital economy. Digital content creation, distribution and access" (second day, plenary session)

[NON DEFINITO] | - 00:00 Durata: 2 ore 52 min

Questa registrazione non è ancora stata digitalizzata.
Per le risposte alle domande frequenti puoi leggere le FAQ.

Rome, 31 January 2006 -.

Registrazione video di "OECD: "The future digital economy. Digital content creation, distribution and access" (second day, plenary session)", registrato martedì 31 gennaio 2006 alle 00:00.

Tra gli argomenti discussi: Mass Media.

La registrazione video ha una durata di 2 ore e 52 minuti.

Questo contenuto è disponibile anche nella sola versione audio.
  • Nobuo Tanaka

    Director for Science, Technology and Industry, Organisation for Economic Co-operation and Development <br><strong>Introduction</strong>
    0:00 Durata: 10 min 24 sec
  • Julie E. Cohen

    Professor, Georgetown University Law Center <br><strong>New ways to access knowledge and content: Content digitisation by commercial players and public institutions</strong>
    0:10 Durata: 2 min 20 sec
  • Eric Saltzman,

    film producer /Board of Directors, Creative Commons
    0:12 Durata: 9 min 28 sec
  • Paul Gerhardt

    Project Director, Creative Archive, British Broadcasting Corporation
    0:22 Durata: 10 min 28 sec
  • Mihály Jambrik

    Hungarian State Secretary, Ministry of Informatics and Communications
    0:32 Durata: 8 min 35 sec
  • Julie E. Cohen, Mihály Jambrik, Paul Gerhardt, Eric Saltzman

    0:41 Durata: 10 min 7 sec
  • Bradley Horowitz

    Director of Technology Development, Yahoo!
    0:51 Durata: 9 min 18 sec
  • Jens Redmer

    Director of Google Book Search, Europe
    1:00 Durata: 11 min 46 sec
  • Discussion

    1:12 Durata: 35 min 20 sec
  • Paul Hoffert, chairman

    Professor / composer, musician / Chair Guild of Canadian Film Composers <br><strong>Are digital media and the Internet changing creative supply?</strong>
    1:48 Durata: 12 min 25 sec
  • Kan'ichiro Aritomi

    Vice-Minister for Policy Coordination, Japanese Ministry of Internal Affairs and Communications
    2:01 Durata: 12 min 14 sec
  • Adam Klein

    Executive Vice President, Strategy & Business Development, EMI Music
    2:13 Durata: 16 min
  • Max Pezzali

    2:29 Durata: 13 min 39 sec
  • Rachel Clark

    Director, Broadcasting and Content, UK Department of Trade and Industry<p><p>Radio Radicale is a private radio broadcast founded by the Radical Party, an Italian liberal group. Since 1977 it broadcasts and records all sessions of the Italian Parliament, the major judicial trials, the official events of all political parties, the more important rallies, debates, academic congresses and other social and cultural events of political significance. Radio Radicale tries to perform a public service function in the Italian media environment. It represents the first example of a private enterprise funded by the government to provide a public service. Creative Commons licences are a really important tool to help Radio Radicale fulfil its historical aim of effectively putting into practice the principle of publicity of democratic decision making, of promoting direct access to and knowledge of political events and contributing to the free flow of ideas. For further inquiries please contact Diego Galli (d.galli at radioradicale.it)<p><p>The files are licensed under a Creative Commons Attribution Non-commercial Share Alike License<p>In order to watch the media files RealPlayer software is required. Visit www.real.com to download it.
    2:43 Durata: 10 min 18 sec